Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bleeding from urethra. Taking medication for high cholesterol and high blood pressure

Hi, For the past two nights I took a bath, the 1st night, and soaked in our hot tub, the second night. Both nights afterward, I bled from my urthera, the second night having increased significantly. The bleeding did stop after about 15 minutes. Am on blood pressure and cholesterol medicines, am 53 yrs old thanks, YYYY@YYYY
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Bleeding from urethra is a serious symptoms which needs to be investigated more so in the 50 plus age group.
Various causes of urethral bleed are

4.Bleeding disorders
5. injuries
6.glomerulonephritis- inflammation of the kidneys

As you are having two episodes of urinary bleed ,it will advise you to consult a doctor as soon as possible.

You will need blood and urine investigations along with imaging in the form of Ultrasound +/ CT scan to reach the proper diagnosis.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor